# SDR 98ZZZX3325

- Difficulty date: July 26, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2GG
- Make and model: Cessna 550
- Aircraft serial: 5500286
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 184F08
- Condition: Out Of Balance
- Location: Nlg
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT EXPERIENCED VIBRATION ON ROTATION.  AIRCRAFT RETURNED TO BASE AND FOUND LOOSE BALANCE PATCH IN NOSE TIRE.  SEE PAGE 4 OF AUGUST '98 ALERTS FOR SIMILAR INCIDENTS.
